# SDR SWIA202158382

- Difficulty date: April 30, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N872DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10322
- Aircraft time: 8,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 437-469
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE CP 22367677 DUE TO AXXESS ANTENNA REMOVAL COMPLY WITH REPAIR TO FUSELAGE SKIN BETWEEN FS437.00 - FS469.00 AND STR2L - STR1R THIS IS A "MAJOR REPAIR" FORM 337 INITIATED.    (FILED CLOSED)    COMPLIED WITH REPAIR TO FUSELAGE SKIN BETWEEN FS437.00 - FS469.00 AND STR 2L - STR 1R IAW REO 670-53-21-2030 REV -- DATED 2021-05-05.  REF CP 22727646 FOR NDT OF REPAIR CUT OUT AND CP 22727812 FOR PRESSURIZATION CHECK. COMPLIED WITH RII TASK CARD 51-900-1002-SKY STRUCTURAL MAJOR REPAIR RII. FORM M-337 COMPLETED.
